# SDR DL76G091423

- Difficulty date: August 31, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 37,927 hours, 12,245 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Turbine
- Part number: 380029817
- Part serial: P1706
- Condition: Binding
- Location: Apu
- Part time: 24,967 hours, 32,447 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU REQUIRED 3 ATTEMPTS TO START STALLED AND FAULTED AT 27 PERCENT ON FIRST TWO.  C/W ON NR 184.  INSPECTED IGVS AND FOUND TO BE BINDING.  NEEDS APU REPLACED.  REPLACED APU.  OPS CHECKED GOOD ON OPN 6051 RC 631-632.  MCO REMOVED.
